# SDR ASAA2016103118529

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 39,572 hours, 11,603 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP LIGHT ON RECALL, WENT OUT.  ACFT GROUNDED. TEMP CONTROLLER LOGGED CONTROL CABIN TCV FAULT.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE PROCEDURES PER B737-800 AMM TASK 21-61-00-700-806-002 AND RESET FAULT, BOTH TEMP CONTROLLERS BITE TEST GROUND VERIFICATION TEST OPS CHECKED GOOD.  NO EXISTING FAULT.
